Jump to content
Please Check, and if Necessary, Update Your BB Account Email Address as a Matter of Urgency ×
A Request for Help from Members BIC (Benzodiazepine Information Coalition) ×

Shivering


[Te...]

Recommended Posts

Most definitely normal symptom.

Is like shivering when you are cold?

Or is it like getting the chills when someone

Scratches fingernails on chalkboard?

 

Both are typical, but at least not scary!

Link to comment
Share on other sites

It scares me badly like my muscles are going to spasm and not stop or like a seizure is about to happen or something almost sets me into a panic attack
Link to comment
Share on other sites

Shivers, shakes, and tremors...yup. Hate this symptom!! But thankfully it isn't constant anymore..it does "visit" still - but now it leaves  ;)

Just your nervous system in recovery.

"what you are feeling is your healing".

 

:smitten:

Link to comment
Share on other sites

I know it's hard not to be scared of it, but you just have to try your hardest to think "ok, that's normal, not pleasant, but normal, no need to fear it"

I know, easier said than done!!!

1a

Link to comment
Share on other sites

Sudden urge of shivering very hard...intense sudden shivers...is that normal in withdrawal

 

How long have you been off Benzos? I shook so hard in the beginning now I get chills and shaky waves

Link to comment
Share on other sites

  • Please Donate

    Donations help fund our recurring webhosting and software licencing fees, and will aid the development of new withdrawal and taper utilities for our members.

    Donate with PayPal button

  • Popular Now

×
×
  • Create New...